Skip Navigation

Severe Bone Pain after Chemo/Immunotherapy

I'm Shar, and I'm a survivor of Stage 4 Non-Hodgkin's Lymphoma

Last week I just had my final round of Chemo and Immunotherapy as the oncologist feels Im in remission. 5 days after my last treatment I started getting a horrid pain in my hip and soon could no longer bear weight on my right leg. Xrays were taken and theres no sign of fracture or any problem other than a bit of arthritis. Over the past three days the pain has gotten significantly worse and the pain pills dont touch this pain. After researching this site Im pretty certain that what Im experiencing is Bone Pain caused by the chemo depleting electro lights in the bones. Someone mentioned using the antihistamine Claratin worked for them…and also B6 and B 12 and vitamin D to help rebuild cells in the bones. Has anyone else had any luck relieving this pain? Its 4 am, and its the weekend and Ive simply got to get some relief from this awful pain!!!

  • Post #1
  • Sat Feb 2, 2019
Hi, I'm Wendy D H.

Have you tried OxyContin? The long lasting one helped me through the worst pain

  • Post #2
  • Tue Feb 12, 2019

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion